Bordism of oriented 5-manifolds with T-structure and polarization
Colloquium Mathematicae (1999)
- Volume: 79, Issue: 2, page 161-184
- ISSN: 0010-1354
Access Full Article
topHow to cite
topReferences
top- [AR] A. Ash and L. Rudolph, Modular symbol and continued fractions in higher dimensions, Invent. Math. 55 (1979), 241-250. Zbl0426.10023
- [Br] G. E. Bredon, Compact Transformation Groups, Academic Press, New York, 1972.
- [CFG] J. Cheeger, K. Fukaya and M. Gromov, Nilpotent structures and invariant metrics on collapsed manifolds, J. Amer. Math. Soc. 5 (1992), 327-372. Zbl0758.53022
- [CG1] J. Cheeger and M. Gromov, Collapsing Riemannian manifolds while keeping their curvature bounded I, J. Differential Geometry 23 (1986), 309-346. Zbl0606.53028
- [CG2] J. Cheeger and M. Gromov, Collapsing Riemannian manifolds while keeping their curvature bounded II, ibid. 32 (1990), 269-298. Zbl0727.53043
- [D] M. W. Davis, Smooth G-manifolds as collections of fiber bundles, Pacific J. Math. 77 (1978), 315-363. Zbl0403.57002
- [DJ] M. W. Davis and T. Januszkiewicz, Convex polytopes, Coxeter orbifolds and torus actions, Duke Math. J. 62 (1991), 417-451. Zbl0733.52006
- [Ga] D. McGavran, Adjacent connected sums and torus actions, Trans. Amer. Math. Soc. 251 (1979), 235-254. Zbl0428.57013
- [GG] M. Golubitsky and V. Guillemin, Stable Mappings and Their Singularities, Springer, New York, 1973. Zbl0294.58004
- [G] M. Gromov, Volume and bounded cohomology, Publ. IHES 56 (1983), 213-307.
- [GM] L. Guillou et A. Marin, Une extension d'un théorème de Rohlin sur la signature, in: A la recherche de la topologie perdue, Progr. Math. 62, Birkhäuser, Boston, 1986, 97-118.
- [HJ] B. Hajduk and T. Januszkiewicz, Cobordism of polarized t-structures, Topo- logy 31 (1992), 559-570. Zbl0770.57018
- [K] W. van der Kallen, Homology stability for linear groups, Invent. Math. 60 (1980), 269-295. Zbl0415.18012
- [Mi1] P. Mikrut, Local actions on compact 4-manifolds, thesis, Polish Acad. Sci., Warszawa, 1995.
- [Mi2] P. Mikrut, Bordism of oriented 4-manifolds with T-structure and polarization, in preparation.
- [Mi3] P. Mikrut, Bordism of oriented 5-manifolds with local action of tori, in preparation.
- [OR1] P. Orlik and F. Raymond, Actions of the torus on 4-manifolds I, Trans. Amer. Math. Soc. 152 (1970), 531-559. Zbl0216.20202
- [R] X. Rong, The existence of polarized F-structures on volume collapsed 4-mani- folds, Geom. Funct. Anal. 3 (1993), 474-501. Zbl0813.53030
- [Y] D. G. Yang, A residue theorem for secondary invariants of collapsing Riemannian manifolds, Ph.D. thesis, Stony Brook, 1986.